# SDR AALA2020032429009

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 62,588 hours, 24,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4455
- Condition: Faulty
- Location: Cabin
- Part time: 62,588 hours, 24,287 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY POWER SUPPLY UNIT (EPSU) AFT LEFT FAULT DURING EMERGENCY LIGHT TEST. REPLACED AFT LEFT EPSU 13WL PER AMM 33-51-38. OPERATIONAL CHECK GOOD.
